MathSciNet Relay Station
MathSciNet bibliographic data
MR1213376 (94j:17003) 17A30 (19D55)
Loday, Jean-Louis; Pirashvili, Teimuraz Universal enveloping algebras of Leibniz algebras and (co)homology. Math. Ann. 296 (1993), no. 1, 139–158.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement